# SDR DALA2018022201076

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,352 hours, 22,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A RED EMERGENCY LIGHT LENS MISSING AT ROW 16D.  MAINTENANCE REPLACED THE LENS AND OPS CHECKED NORMAL OK FOR SERVICE.
